# SDR CA130603004

- Difficulty date: May 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THAT 5 MINUTES AFTER TAKEOFF DURING CLIMB HE FELT A SLIGHT VIBRATION AND THE OIL PRESSURE WENT MOMENTARILY IN TO THE YELLOW RANGE. THE PILOT MADE RIGHT TURN TO RETURN TO HOME BASE WITH THE LOP WARNING LLUMINATED AND A GROWL NOISE BEING HEARD. DURING APPROACH TO BEAUFORT, NC AIRPORT, THE OIL PRESSURE WAS LOST AND THE PROP FEATHERED. AN UNEVENTFUL LANDING WAS PERFORMED. THE ON GROUND INSPECTION FOUND NO EXTERNAL OIL LEAKS, WITH THE MAIN OIL TANK FULL. THE MAIN OIL FILTER AND CHIP DETECTOR WERE FULL OF METAL DEBRIS. THE PROP SHAFT WAS SEIZED. THE ENGINE WAS REMOVED AND SENT  FOR REPAIR.
